# SDR SWAA2023040723687

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,956 hours, 12,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R-2 DOOR ASSIST HANDLE ON DOOR LOOSE.<[01] SECURED R2 DOOR ASSIST HANDLE ON DOOR AS PER AMM 52-13-31-400-802;[02] VERIFIED STEP 1..
